# SDR SWAA2015101444886

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 8272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER OVERWING LIGHTS INOPERATIVE.  R & R POWER SUPPLY IAW AMM.
